# SDR IPXA1M67738

- Difficulty date: June 27, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E INTERIOR BEADED DOUBLER HAS TEMP REPAIR INSTALLED BETWEEN XOS 610-616.  REMOVED TEMP REPAIR. INSTALLED PERMANENT REPAIR TO LT WING FIXED L/E INTERIOR BEADED DOUBLER BETWEEN XOS 610-616 IAW SRM 57-40-02, REPAIR 9 FIG.203
